# SDR AALA20100515LGA01

- Difficulty date: May 14, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- Aircraft time: 57,636 hours, 24,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 10A HAS BROKEN LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 10A.  OPS CHECKED NORMAL.
